Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 42, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 19, 2009, 8:43 PM CDT for DeKalb County, Marshall County, Alabama. It was in force for 32 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2009, 8:43 PM CDT (01:43 UTC)
- Expired
- Apr 19, 2009, 9:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties DeKalb County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 67 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 9:03 PM CDT | TSTM WND DMG | 4 Ssw Rainsville, AL | POWER LINES DOWN ON COUNTY ROAD 50 NEAR GUEST. |
| Apr 19, 9:03 PM CDT | TORNADO | Guest, AL | A TORNADO TOUCHED DOWN BRIEFLY IN THE GUEST COMMUNITY ALONG COUNTY ROAD 50. SEVERAL SOFTWOOD TREES WERE UPROOTED AND A SMALL BARN WAS DESTROYED ON THE NORTH SIDE OF THE ROAD. THE TORNADO CONTINUED TO MOVE NORTHEAST ALONG COUNTY ROAD 44 WITH SPORADIC TREE DAMAG |
| Apr 19, 9:09 PM CDT | HAIL 0.25 | Rainsville, AL | PEA SIZE HAIL REPORTED IN RAINSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 4:30 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 466 m²/s²
- 0-3 km storm-relative helicity
- 529 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 200143
TORHUN
ALC049-095-200215-
/O.NEW.KHUN.TO.W.0042.090420T0143Z-090420T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
843 PM CDT SUN APR 19 2009
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN DEKALB COUNTY IN NORTHEAST ALABAMA...
EAST CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 915 PM CDT
* AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WHITON...OR
ABOUT 10 MILES NORTHEAST OF ALBERTVILLE...MOVING EAST AT 35 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
CHIGGER HILL.
LAKEVIEW.
PEEKS CORNER.
LEBANON.
COLLBRAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3434 8567 3429 8573 3429 8617 3446 8618
3452 8567 3435 8566
TIME...MOT...LOC 0143Z 267DEG 29KT 3439 8609
$$
KDW2 follow-up statements
000
WWUS54 KHUN 200157
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
857 PM CDT SUN APR 19 2009
ALC095-200206-
/O.CAN.KHUN.TO.W.0042.000000T0000Z-090420T0215Z/
MARSHALL AL-
857 PM CDT SUN APR 19 2009
...THE TORNADO WARNING FOR EAST CENTRAL MARSHALL COUNTY IS
CANCELED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR NORTHEASTERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3429 8573 3429 8610 3446 8609 3448 8607
3452 8567 3435 8566
TIME...MOT...LOC 0156Z 262DEG 28KT 3438 8597
$$
ALC049-200215-
/O.CON.KHUN.TO.W.0042.000000T0000Z-090420T0215Z/
DEKALB AL-
857 PM CDT SUN APR 19 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTHERN
DEKALB COUNTY...
AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAKEVIEW...OR
ABOUT 10 MILES SOUTHWEST OF RAINSVILLE...MOVING EAST AT 35 MPH.
DAMAGE WAS REPORTED NEAR ASBURY IN FAR EASTERN MARSHALL COUNTY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FYFFE...PEEKS CORNER...SHILOH...GUEST...LEBANON...DOG TOWN...
COLLBRAN...ADAMSBURG...PINE RIDGE AND FORT PAYNE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3429 8573 3429 8610 3446 8609 3448 8607
3452 8567 3435 8566
TIME...MOT...LOC 0156Z 262DEG 28KT 3438 8597
$$000
WWUS54 KHUN 200204
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
904 PM CDT SUN APR 19 2009
ALC049-200215-
/O.CON.KHUN.TO.W.0042.000000T0000Z-090420T0215Z/
DEKALB AL-
904 PM CDT SUN APR 19 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR SOUTHERN
DEKALB COUNTY...
AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PEEKS CORNER...OR
ABOUT 7 MILES SOUTHWEST OF RAINSVILLE...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHILOH...GUEST...LEBANON...DOG TOWN...COLLBRAN...ADAMSBURG...PINE
RIDGE AND FORT PAYNE.
DAMAGE WAS REPORTED WITH THIS STORM NEAR ASBURY IN EASTERN MARSHALL
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3429 8573 3429 8610 3446 8609 3448 8607
3452 8567 3435 8566
TIME...MOT...LOC 0203Z 262DEG 28KT 3441 8590
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 7:53 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 19, 7:53 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 753 PM CDT SUN APR 19 2009 .UPDATE...CANCELED SVR TSTM WATCH FOR FAR NW AL COUNTIES. ALSO UPDATED AVIATION. && .AVIATION... ANVIL PRECIP REMAINS PSBL AT KHSV NEXT 30 MINUTES. CONVECTION EARLIER OVER NERN MS HAS EITHER DISSIPATED OR MOVED INTO MIDDLE TN. CDFNT WAS ENTERING NW AL AND WILL BRING A WSHFT AT KMSL NEXT 1-2 HRS...AND AT KHSV BTWN 06-09Z. SPORADIC MVFR CIGS ARE ANTICIPATED BEHIND FRONTAL PASSAGE LATER TONIGHT INTO EARLY MONDAY. CIGS MAY RECOVER TO VFR MONDAY AFTN. && .MESOSCALE UPDATE... SUPERCELL CONVECTION HAS MORPHED INTO A QLCS. STILL TRACKING A COUPLE OF LONG-LIVED MESOCYCLONES IN SRN MADISON AND NERN CULLMAN COUNTIES. ONE REMAINS POSSIBLY TORNADIC IN SRN MADISON COUNTY. HOWEVER...AS THESE STORMS MOVE INTO MORE STABLE AIR IN NERN AL...WE SHOULD SEE A DIMINISHING TREND. CONVECTION IN NERN MS HAS DISSIPATED OR MOVED INTO MIDDLE TN. ADDITIONAL COUNTIES ALONG I-65 CORRIDOR WILL BE CLEARED FROM THE WATCH NEXT 1-2 HR. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && KULA
Hazardous weather outlook, Apr 19, 12:55 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1255 PM CDT SUN APR 19 2009 ALZ001>010-016-TNZ076-096-097-200500- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1255 PM CDT SUN APR 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... AN INITIAL LINE OF SHOWERS AND THUNDERSTORMS WILL PUSH THROUGH THE CENTRAL TENNESSEE VALLEY EARLY THIS AFTERNOON. A STRONG THUNDERSTORM OR TWO CANNOT BE RULED OUT...BUT CONDITIONS SHOULD GENERALLY BE TOO STABLE WITH THIS FIRST ROUND OF THUNDERSTORMS. A BRIEF BREAK IN THE RAIN IS POSSIBLE BEHIND THE LINE...AND THE SUN MAY COME OUT FOR A TIME. HOWEVER...THIS WILL ALLOW CONDITIONS TO DESTABILIZE...CAUSING THUNDERSTORMS TO REDEVELOP ALONG OR AHEAD OF AN APPROACHING COLD FRONT. SOME OF THESE STORMS MAY BECOME SEVERE... CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. ESTIMATED TIMING FOR THE FRONT IS AROUND 5 PM FOR NORTHWEST ALABAMA...AROUND 7 PM FOR THE INTERSTATE 65 CORRIDOR...THEN EXITING INTO GEORGIA BY 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. SOME ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MAINLY NORTH OF THE TENNESSEE RIVER AS REMNANT MOISTURE FROM THE MAIN SYSTEM THAT BROUGHT THE COLD FRONT MOVES NORTHEAST. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE REQUESTED LATE THIS AFTERNOON AND TONIGHT. BCC
In the hours before
Local storm report, Apr 19, 6:36 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
636 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL MOULTON 34.48N 87.29W
04/19/2009 E0.50 INCH LAWRENCE AL EMERGENCY MNGR
PEA AND DIME SIZE HAIL REPORTED IN MOULTON
0624 PM HAIL WREN 34.43N 87.29W
04/19/2009 E0.75 INCH LAWRENCE AL EMERGENCY MNGR
0629 PM TSTM WND GST MOULTON 34.48N 87.29W
04/19/2009 E70.00 MPH LAWRENCE AL AMATEUR RADIO
0629 PM HAIL MOULTON 34.48N 87.29W
04/19/2009 E0.88 INCH LAWRENCE AL AMATEUR RADIO
PEA AND NICKEL SIZE HAIL IN DOWNTOWN MOULTON REPORTED BY
BOTH AMATEUR RADIO AND EMERGENCY MANAGERS.
0630 PM HAIL CADDO 34.57N 87.14W
04/19/2009 E1.00 INCH LAWRENCE AL EMERGENCY MNGR
&&
CCROWESpecial weather statement, Apr 19, 6:44 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 644 PM CDT SUN APR 19 2009 ALZ016-200030- CULLMAN- 644 PM CDT SUN APR 19 2009 ...SIGNIFICANT WEATHER ALERT FOR CULLMAN COUNTY UNTIL 730 PM CDT... AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF ARLEY...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CRANE HILL. JONES CHAPEL. LOGAN. WEST POINT. BALDWIN. CULLMAN...GOOD HOPE. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. BCC
Special weather statement, Apr 19, 7:00 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 700 PM CDT SUN APR 19 2009 ALZ006-008-009-200145- JACKSON-MADISON-MARSHALL- 700 PM CDT SUN APR 19 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN JACKSON...SOUTHEAST MADISON AND NORTHERN MARSHALL COUNTIES UNTIL 845 PM CDT... AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR PAINT ROCK TO NEAR UNION GROVE...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...LOCALLY HEAVY RAINFALL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... WOODVILLE...GUNTERSVILLE. GRANT. COLUMBUS CITY. LIM ROCK. LARKINSVILLE. LANGSTON...SECTION. THIS CLUSTER OF STORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED.
Local storm report, Apr 19, 7:18 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
718 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL DANVILLE 34.41N 87.08W
04/19/2009 E0.25 INCH MORGAN AL EMERGENCY MNGR
PEA SIZE HAIL JUST NORTH OF DANVILLE.
0650 PM HAIL DECATUR 34.61N 86.98W
04/19/2009 E0.25 INCH MORGAN AL EMERGENCY MNGR
PEA SIZE HAIL REPORTED IN DECATUR.
0652 PM HAIL 4 E ADDISON 34.20N 87.11W
04/19/2009 E1.00 INCH CULLMAN AL EMERGENCY MNGR
DIME AND QUARTER SIZE HAIL REPORTED ON HWY 278 ON THE
CULLMAN/WINSTON CO LINE.
0652 PM HAIL HARTSELLE 34.44N 86.94W
04/19/2009 E1.75 INCH MORGAN AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED WEST OF HARTSELLE IN THE
OAKRIDGE COMMUNITY.
0655 PM TSTM WND DMG 1 WNW NEEL 34.47N 87.08W
04/19/2009 MORGAN AL TRAINED SPOTTER
TREES AND POWER LINES DOWN, HOMES DAMAGED ON BLANKENSHIP
ROAD.
0700 PM HAIL PRICEVILLE 34.52N 86.89W
04/19/2009 E0.50 INCH MORGAN AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN PRICEVILLE.
0701 PM FUNNEL CLOUD 1 SW HARTSELLE 34.43N 86.95W
04/19/2009 MORGAN AL TRAINED SPOTTER
FUNNEL CLOUD REPORTED BY A TRAINED SPOTTER 1 MILE SW OF
HARTSELLE.
0704 PM HAIL HARTSELLE 34.44N 86.94W
04/19/2009 E0.25 INCH MORGAN AL TRAINED SPOTTER
PEA SIZE HAIL REPORTED ON HWY 36 NEAR HARTSELLE.
&&
CCROWELocal storm report, Apr 19, 8:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
811 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND DMG PRICEVILLE 34.51N 86.89W
04/19/2009 MORGAN AL EMERGENCY MNGR
TREE DOWN ON A TRAILER, PERSON WAS TRAPPED INSIDE - ON
BETHEL ROAD EAST OF I-65 IN PRICEVILLE.
0719 PM FUNNEL CLOUD SOMERVILLE 34.47N 86.80W
04/19/2009 MORGAN AL FIRE DEPT/RESCUE
0731 PM HAIL 4 SW GOOD HOPE 34.07N 86.91W
04/19/2009 E0.50 INCH CULLMAN AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED WEST OF GOOD HOPE IN LORETTO.
0733 PM TSTM WND DMG E PRICEVILLE 34.52N 86.89W
04/19/2009 MORGAN AL EMERGENCY MNGR
NUMEROUS TREES DOWN EAST OF PRICEVILLE ON THE MOUNTAIN.
0736 PM FUNNEL CLOUD LACEYS SPRING 34.53N 86.60W
04/19/2009 MORGAN AL FIRE DEPT/RESCUE
FUNNEL CLOUD REPORTED BY THE FIRE DEPARTMENT IN LACEYS
SPRING. LOCATED SOUTH OF WHITESBURG RIDGE AND HEADED
TOWARD THE RIVER.
0808 PM HAIL GARDEN CITY 34.01N 86.75W
04/19/2009 E0.88 INCH CULLMAN AL EMERGENCY MNGR
&&
CCROWELocal storm report, Apr 19, 8:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
839 PM CDT SUN APR 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND GST 5 WSW ALBERTVILLE 34.23N 86.28W
04/19/2009 M52.00 MPH MARSHALL AL AWOS
0831 PM HAIL 2 NNE ALBERTVILLE 34.29N 86.20W
04/19/2009 E0.88 INCH MARSHALL AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED ON MEADOWBROOK DRIVE.
&&
CCROWEThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:25 PM CDT | Tornado Warning | HUN | Madison, Morgan | 35 min |
| Apr 19, 7:27 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall | 48 min |
| Apr 19, 8:16 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 29 min |
| Apr 19, 8:55 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 35 min |
| Apr 19, 9:10 PM CDT | Tornado Warning | HUN | DeKalb | 35 min |
| Apr 19, 9:19 PM CDT | Tornado Warning | HUN | DeKalb | 26 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.